# SDR CKSA97482

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND 0.5 CRACK AT FS 740 NR 2 FUEL TANK CENTER SECTION BULKHEAD WEB LOWER SECTION AT LBL 48.  INSTALLED DOUBLER REPAIR IAW EA B2-57-008 DTD 12 AUG 97 AND IAW SKETCH NO AIA/E/2608 REV A DTD 11 AUG 97 IAW FAA FORM 8110-3 DTD 8/12/97.  CORROSION TASK CARD NUMBER C57-174-01 PART 01 OF 01.  NON-ROUTINE TASK CARD NUMBER 000425.
